Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Hypercomplex Fock states for discrete electromagnetic Schrodinger operators: A Bayesian probability perspective

Full text
Author(s):
Faustino, N.
Total Authors: 1
Document type: Journal article
Source: Applied Mathematics and Computation; v. 315, p. 531-548, DEC 15 2017.
Web of Science Citations: 0
Abstract

We present and study a new class of Fock states underlying to discrete electromagnetic Schrodinger operators from a multivector calculus perspective. This naturally lead to hypercomplex versions of Poisson-Charlier polynomials, Meixner polynomials, among other ones. The foundations of this work are based on the exploitation of the quantum probability formulation a la Dirac' to the setting of Bayesian probabilities, on which the Fock states arise as discrete quasi-probability distributions carrying a set of independent and identically distributed (i.i.d) random variables. By employing Mellin-Barnes integrals in the complex plane we obtain counterparts for the well-known multidimensional Poisson and hypergeometric distributions, as well as quasi-probability distributions that may take negative or complex values on the lattice hZ(n). (C) 2017 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/07590-8 - Applications of discrete Clifford calculus in field theories
Grantee:Nelson José Rodrigues Faustino
Support type: Scholarships in Brazil - Post-Doctorate